# SDR SIMA20140306008

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,908 hours, 19,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cup
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER RECESS CUP DAMAGED.  INSTALLED NEW RT EMERGENCY EXIT LOWER RECESS CUP IAW SUB TASK 25-23-03-420-001 STEP I 1 D PART TASK.
